# SDR AALA20011090

- Difficulty date: May 21, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N451AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49477
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS ROWS 3 THROUGH 19 INOPERATIVE.  REPLACED FORWARD AND AFT EMERGENCY EXIT ESCAPE PATH BATTERY PACKS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
